# SDR 2017FA0000396

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Part number: 16605665326
- Condition: Mismanufactured
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN SERVICE VALVE HAS HAD REPEATED PROBLEMS, FOUR NEW SERVICE VALVES, WITH INTERNAL AND EXTERNAL LEAKS.  THE NEW UNITS LEAK UPON INSTALLATION, AND LEAKS OCCUR SHORTLY AFTER INSTALLATION.  LEAKAGE HAS BEEN SUCH THAT A FULLY SERVICED SYSTEM, 1800 PSI, WILL LEAK TO ZERO IN APPROXIMATELY 48 TO 50 HOURS.   IT WAS DETERMINED TO NOT BE LOCATED AT THE CONNECTION.  THE SERVICE PORT ALSO DISPLAYS INTERNAL LEAKAGE,  BEFORE DUST CAP IS INSTALLED,  INDICATING THE CHECK VALVE IS SUBSTANDARD, LEAKAGE IS ALSO NOTED AT OTHER SPLIT IN THE UNIT HOUSING, INDICATING SUBSTANDARD PRACTICES DURING MANUFACTURER AND ASSEMBLY.
